# SDR SWAA2021070776922

- Difficulty date: April 28, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,062 hours, 21,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; LOWER SHELF PANEL WIGGLE PANEL IS CRACKED; JUST AFT OF PYLON / REMOVED AND REPLACED; LOWER SHELF PANEL WIGGLE PLATE; RH WING JUST AFT OF PYLON PER SRM 51-40-02
